# SDR UIEA2020091541990

- Difficulty date: September 12, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,429 hours, 16,306 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Rt Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW EICAS MESSAGE DISPLAYED LIGHT ILLUMINATED.  PERFORMED RT FWD WINDOW BITE TEST, IAW AMM 30-41-00, NO FAULTS NOTED.  PERFORMED OPS CHECK IAW AMM, OPS CHECK NORMAL.  NO FAULT MSGS NOTED, NO INOP LIGHT ILLUMINATED, NO CUT WIRES ON RT FWD WINDOW HEAT HARNESS.
